liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Existence and uniqueness for frictional incremental and rate problems - sharp critical bounds
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
University of Lisbon, Portugal.
Zagazig University, Egypt.
2016 (engelsk)Inngår i: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, E-ISSN 1521-4001, Vol. 96, nr 1, s. 78-105Artikkel i tidsskrift (Fagfellevurdert) Published
Resurstyp
Text
Abstract [en]

We investigate frictional contact problems for discrete linear elastic structures, in particular the quasistatic incremental problem and the rate problem. It is shown that sharp conditions on the coefficients of friction for unique solvability of these problems are the same. We also give explicit expressions of these critical bounds by using a method of optimization. For the case of two spatial dimensions the conditions are formulated as a huge set of non symmetric eigenvalue problem. A computer program for solving these problems was designed and used to compute the critical bounds for some structures of relative small size, some of which appeared in the literature. The results of a variety of numerical experiments with uniform and non uniform distributions of the frictional properties are presented. (C) 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

sted, utgiver, år, opplag, sider
WILEY-V C H VERLAG GMBH , 2016. Vol. 96, nr 1, s. 78-105
Emneord [en]
Coulomb friction; quasistatic and rate problems; existence/uniqueness; sharp critical bounds; finite elements
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-124481DOI: 10.1002/zamm.201400143ISI: 000367732000007OAI: oai:DiVA.org:liu-124481DiVA, id: diva2:899709
Tilgjengelig fra: 2016-02-02 Laget: 2016-02-01 Sist oppdatert: 2017-11-30

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Andersson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Andersson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Zeitschrift für angewandte Mathematik und Mechanik

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 207 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf